# SDR NZAF20220112EA21

- Difficulty date: January 1, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 43,585 hours, 33,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: SH670310025
- Condition: Damaged
- Location: Zone 200
- Part time: 43,585 hours, 33,228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE MX DISCOVERED DAMAGE TO THE LH FUSELAGE SKIN AT PASSENGER DOOR CUT OUT FS349. THE DAMAGE WAS MAPPED AND SUBMITTED TO MHIRJ AND REPAIRED AS PER REPAIR ENGINEERING ORDER REO670-53-21-02212.
